# SDR 2006FA0000793

- Difficulty date: June 28, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- Aircraft: N92WA
- Make and model: Beech E18S
- Aircraft serial: BA379
- Engine: Pwa R985*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 6,600 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DEFECT IS SEVERE CORROSION IN SPAR TUBE LT SIDE UPPER AT WING STA 90.  PROBABLE CAUSE IS EXPOSURE TO MOISTURE OVER AN EXTENDED PERIORD OF TIMEM.  RECOMMENDATION TO PREVENT RECURRENCE WOULD BE TO SEAL AND FILL WITH LIN SEED OIL.  FURTHER RECOMMENDATION WOULD BE TO ADD A SPLICE TO SPARE SECTION TO PROVIDE STRUCTURE INTEGRITY.  FURTHER RECOMMENDATION WOULD BE TO VISUAL INSPECT AND DYE PENETRANT INSPECT THIS AREA AT 25 HOUR INTERVALS UP TO 1ST 100 HOURS.  IF NO FATIGUE OR CRACKS ARE NOTED THEN EXTEND VISUAL AND PENETRANT INSP TO EVERY 100 HOURS OR EACH YEAR WHICH EVER OCCURS FIRST.  SEE ATTACHED XRAY, PENETRANT REPORT AND ADDITIONAL AREAS OF CONCERN FOR NOTED DEFECT.  (K)
